On Binary Generalized Topological Spaces

Volume 2, Issue 3, Article 2 - 2017

Authors: Jamal M. Mustafa

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


In this paper, we introduce and study the new concept of binary generalized topological spaces. Also we examine some binary generalized topological properties. Furthermore, we define and study some forms of binary generalized continuous functions and we investigate the relationships between these functions and their relationships with some other function

How To Cite This Article

@article{Mustafa_2017, doi = {10.31559/glm2016.2.3.2}, url = {https://doi.org/10.31559%2Fglm2016.2.3.2}, year = 2017, month = {jun}, publisher = {Refaad for Studies and Research}, volume = {2}, number = {3}, author = {Jamal M. Mustafa}, title = {On Binary Generalized Topological Spaces}, journal = {General Letters in Mathematics} }
Mustafa, J. M. (2017). On Binary Generalized Topological Spaces. General Letters in Mathematics, 2(3). doi:10.31559/glm2016.2.3.2
[1]J. M. Mustafa, “On Binary Generalized Topological Spaces,” General Letters in Mathematics, vol. 2, no. 3, Jun. 2017.
Mustafa, Jamal M. “On Binary Generalized Topological Spaces.” General Letters in Mathematics 2, no. 3 (June 1, 2017). doi:10.31559/glm2016.2.3.2.